Doctor insights on:
Causes Of Rash Around Ribs
I have been getting petechial rashes on my ribs and legs. I also have petechiae on my arms, scattered however. I've heard causes are bad, but I would like your opinion.
Evaluation: Petechiae can be caused by benign causes as well as serious causes. Simple things such as straining, lifting, crying etc. can result in the breakage of small capillaries resulting in Petechiae . Medications and herbal supplements can be a cause. Review the medications and supplements you at taking, if you can not find a reason seek the help of your physician. ...Read more
My husband has a bad back, recently getting pain in right rib area, feels like road rash, is this caused by his back?
May be shingles: The earliest symptoms of shingles may include headache, sensitivity to light or flu like symptoms without a fever. later, you may feel itching, tingling, or pain in a localized area. That’s where a band, strip, or small area of rash may occur a few days later. The rash turns into clusters of blisters. The blisters fill with fluid and then crust over. ...Read moreSee 1 more doctor answer
Three years ago, I got a painful rash on my right ribs that lasted 1 month. I still have that severe pain today that causes difficultly breathing. ?
Not 100% clear: It would help to see a photo of the rash, but consider whether this is post herpetic neuralgia. This condition causes a rash that affects strips of skin called dermatomes that can cover the ribs. The rash can be very painful, and the pain can last after the rash is gone. Sometimes a medicine like gabapentin helps. Was the rash caused by zoster? ...Read more
Can chronic fatigue cause abnormal gait (weak legs), low grade fevers, itchy rashes on upper chest and back, and patches of goose bumps come and go?
Chronic fatigue: Chronic fatigue can arise from many sources - not the least of which is not sleeping soundly. Have your doctor refer you for a sleep study. If that turns out OK a consult with a neurologist will evaluate your abnormal (weak) gait would be my next choice for you. ...Read moreSee 1 more doctor answer
No: Biotin is a water-soluble B-complex vitamins that helps enzymatic function in the body. It is rare for people to have a deficiency; adults should not get more than 20-30 units per day. There is a characteristic rash of biotin excess: facial acne..so the rash you describe shouldn't be a delayed reaction from getting too much. Rashes don't develop when you stop something. Look for another cause:) ...Read more
Whenever I sweat I get a rash on my back or chest...and when I am in the sun I get a rash on my back and chest as well, what is the cause?
Detergent or softener: Might be due to residual detergent or fabric softener in your clothes. Try eliminating fabric softener especially the sheets tat are used in the dryer. Switch to Ivory free and double rinse your clothes ...Read more
I have unexplained rashes on the sides of my back and rib areas, it's very red and painful and i'm starting to have a fever, what could it be?
Hard to say.: Skin rashes, without being able to see them, are an absolute nightmare to a primary care dr. See your gp or derm. ...Read more
Woke up with a slight rash&a few bumps on chest. Keeps getting worse,itches horribly&burns. No new exposures. What could have caused this? HELP??
Many possible causes: Itchy spots can be from many causes, such as: hives, viral infections, other infections, medication causes, hot-tub rashes, heat rashes, reactions to creams / lotions, allergic reactions to various things (including foods), internal disorders (such as kidney disease, auto-immune disease), etc... That means a rash that persists or is worrisome in appearance should be checked by a doctor. ...Read moreSee 1 more doctor answer
I seem to get a red blotchy rash on my chest everyday and it get really warm and can't seem to find the cause of it ?
Pencil-like red dots, cluster of 2 -4 appear then disappear in an hr. Cause itchiness and rash which then disappears. Have it a week now, neck, chest?
I have a red rash which affect my face and chest area which scratches me a lot and cause the area to flake up . If I use elidel (pimecrolimus) it goes away?
Red flaky face/chest: It sounds like you may have something called seborrheic dermatitis. Elidel (pimecrolimus) may be helpful, but alternate use of otc anti-dandruff shampoos a couple of times a week may be all you need. There are several types of skin problems that can cause what you describe, so your best bet is to see a dermatologist for an evaluation. ...Read more